I have schizo affective disorder.A mild form of schizophrenia and bipolar disorder. I've been on the medication risperidol for two years. It's been ******** terrible. I hardly remember anything, just sleeping and a horrible crushing depression with constant thoughts of suicide.
I asked all my friends and family and my boyfriend and they supported me on not taking the pills anymore. I've been lowering the dosage for the past month until I quit.
But, I forgot about the withdrawal. It's been pretty bad and I looked up how long it'll take to get used to not having the medication in my system and I read anywhere from one week to 10 weeks. So I'm a little nervous. Well, more scared off my a**. While reading up on quitting, it said that I should expect drastic mood swings, irritability and schizophrenic episodes.
I keep getting the chills then getting really sweaty and hot. I'm sore all over and just..I know I might just have to wait it out but I was just hoping someone who has been through this or know someone who's been through this might have some helpful tips to just make this not so horrible?
I feel you! I was curled up in a ball on my bed all morning trying to suppress convulsions, terrified occasionally by one that seemed close to leading into a full-blown seizure. Alas, my withdrawals were from alcohol. Just be glad you're not on any of those ******** benzos — I saw one chick turn bone-bruise purple and collapse on the floor no longer breathing because of those monsters.